# SDR USAA920081577

- Difficulty date: July 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 26,117 hours, 14,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665109
- Part serial: A5010
- Condition: Malfunctioned
- Location: Left
- Part time: 38,462 hours, 16,408 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8094629 FLT 1897 PIT CLT SLIDE DEPLOYMENT AFTER GATE ARRIVAL IN CLT THE LT REAR SLIDE WAS INADVERTENTLY DEPLOYED.  THE SLIDE DID NOT DEPLOY PROPERLY AND WAS UNUSABLE FOR EVACUATION.  ONLY ATTACHED BY ELECTRICAL WIRES.  MX R&R THE LT REAR DOOR SLIDE ASSEMBLY.
